# SDR SIMA2023012916002

- Difficulty date: November 16, 2022
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP ON FRONT OF WARDROBE IS DISCOLORED AT INDICATOR STRIP.-C/A-COMPLETE:EMERGENCY FLOOR LIGHT STRIP ON FRONT OF WARDROBE IS DISCOLORED .RAR LIGHT STRIP IAW EMB 170 AMM 33-50-21
